Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 22, Number 3 (2018), 725-739.
An Existence Result for Discrete Anisotropic Equations
A critical point result is exploited in order to prove that a class of discrete anisotropic boundary value problems possesses at least one solution under an asymptotical behaviour of the potential of the nonlinear term at zero. Some recent results are extended and improved. Some examples are presented to demonstrate the applications of our main results.
Taiwanese J. Math., Volume 22, Number 3 (2018), 725-739.
Received: 10 March 2017
Revised: 27 June 2017
Accepted: 1 August 2017
First available in Project Euclid: 8 September 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 34B15: Nonlinear boundary value problems 39A10: Difference equations, additive 39A70: Difference operators [See also 47B39] 46E39: Sobolev (and similar kinds of) spaces of functions of discrete variables
Heidarkhani, Shapour; Afrouzi, Ghasem A.; Moradi, Shahin. An Existence Result for Discrete Anisotropic Equations. Taiwanese J. Math. 22 (2018), no. 3, 725--739. doi:10.11650/tjm/170801. https://projecteuclid.org/euclid.twjm/1504836027